On fuzzy bitopological spaces in Sostak's sense
Commun. Korean Math. Soc. 2006 Vol. 21, No. 3, 497-514
Printed September 1, 2006
A. A. Ramadan, S. E. Abbas, A. A. Abd El-latif
Kingsaud University, South Valley University, Cairo University
Abstract : In this paper, we used the supra fuzzy topology which generated from a fuzzy bitopological space [1] to introduce and study the concepts of continuity (resp. openness, closeness) of mapping, separation axioms and compactness for a fuzzy bitopological spaces. Our definition preserve much of the correspondence between concepts of fuzzy bitopological spaces and the associated fuzzy topological spaces.
Keywords : fuzzy bitopological space, supra fuzzy topology, $FP^{*}$-continuous mapping, $FP^{*}$-separation axioms, $FP^{*}$-compact
MSC numbers : 54A40
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd